Global stability of the endemic equilibrium in infinite dimension: Lyapunov functions and positive operators

Research output: Contribution to journalArticle

33 Scopus citations

Abstract

The global stability of the endemic equilibrium is shown for an endemic model with infinite-dimensional population structure using a Volterra like Lyapunov function and the Krein-Rutman theorem.

Original languageEnglish (US)
Pages (from-to)3772-3801
Number of pages30
JournalJournal of Differential Equations
Volume250
Issue number9
DOIs
StatePublished - May 1 2011

Keywords

  • (Global) compact attractor
  • Extinction
  • Nonlinear incidence
  • Primary
  • Secondary
  • Threshold behavior
  • Uniform persistence
  • Volterra Lyapunov function

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global stability of the endemic equilibrium in infinite dimension: Lyapunov functions and positive operators'. Together they form a unique fingerprint.

  • Cite this